MENU

You are here

Publications

Export 90 results:
Filters: First Letter Of Last Name is Z  [Clear All Filters]
Journal Article
Dubrovin B, Zhang Y. Extended affine Weyl groups and Frobenius manifolds. Compositio Mathematica. Volume 111, Issue 2, 1998, Pages 167-219 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6486
Agrachev AA, Zelenko I. On feedback classification of control-affine systems with one and two-dimensional inputs. SIAM J. Control Optim. 46 (2007) 1431-1460 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2186
Zelenko I. Fundamental form and Cartan tensor of (2,5)-distributions coincide. J. Dyn. Control Syst. 12 (2006) 247-276 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2187
Ansini N, Dal Maso G, Zeppieri CI. Gamma-convergence and H-convergence of linear elliptic operators. Journal de Mathématiques Pures et Appliquées, Available online 12 September 2012 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5878
Landi G, Reina C, Zampini A. Gauged Laplacians on quantum Hopf bundles. Comm. Math. Phys. 287 (2009) 179-209 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3540
Dubrovin B, Liu S-Q, Zhang Y. On the genus two free energies for semisimple Frobenius manifolds. Russian Journal of Mathematical Physics. Volume 19, Issue 3, September 2012, Pages 273-298 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6464
Zelenko I. On geodesic equivalence of Riemannian metrics and sub-Riemannian metrics on distributions of corank 1. J. Math. Sci. 135 (2006) 3168-3194 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2205
Agrachev AA, Zelenko I. Geometry of Jacobi Curves I. J. Dynam. Control Systems 8 (2002) 93-140 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3110
Agrachev AA, Zelenko I. Geometry of Jacobi curves II. J. Dynam. Control Systems 8 (2002), no. 2, 167--215 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1589
Dal Maso G, Zeppieri CI. Homogenization of fiber reinforced brittle material: the intermediate case. Adv. Calc. Var. 3 (2010) 345-370 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3607
Wu C, Zuo D. Infinite-dimensional Frobenius manifolds underlying the Toda lattice hierarchy. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35026
Zagatti S. An Integro-Extremization Approach for Non Coercive and Evolution Hamilton-Jacobi Equations. Journal of Convex Analysis 18 (2011) 1141-1170 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5538
Zampieri M, Legname G, Altafini C. Investigating the Conformational Stability of Prion Strains through a Kinetic Replication Model. PLoS Comput Biol 2009;5(7): e1000420 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3989
Falqui G, Reina C, Zampa A. Krichever maps, Faà di Bruno polynomials, and cohomology in KP theory. Lett. Math. Phys. 42 (1997) 349-361 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/3539
Dubrovin B, Pavlov MV, Zykov SA. Linearly degenerate Hamiltonian PDEs and a new class of solutions to the WDVV associativity equations. Functional Analysis and Its Applications. Volume 45, Issue 4, December 2011, Pages 278-290 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6430
Bonelli G, Tanzini A, Zhao J. The Liouville side of the vortex. JHEP 09(2011)096 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4304
Zagatti S. Maximal generalized solution of eikonal equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34642
Zagatti S. Minimization of functionals of the gradient by Baire's theorem. SIAM J. Control Optim. 38 (2000) 384-399 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3511
Zagatti S. Minimization of non quasiconvex functionals by integro-extremization method. Discrete Contin. Dyn. Syst. 21 (2008) 625-641 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2761
Zagatti S. Minimizers of non convex scalar functionals and viscosity solutions of Hamilton-Jacobi equations. Calc. Var. Partial Differential Equations 31 (2008) 511-519 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2760
Zagatti S. On the Minimum Problem for Nonconvex Scalar Functionals. SIAM J. Math. Anal. 37 (2005) 982-995 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2764
Soranzo N, Zampieri M, Farina L, Altafini C. mRNA stability and the unfolding of gene expression in the long-period yeast metabolic cycle. BMC Systems Biology (2009) 3:18 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3630
Feltrin G, Zanolin F. Multiple positive solutions for a superlinear problem: a topological approach. J. Differential Equations 259 (2015), 925–963. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35147
Feltrin G, Zanolin F. Multiplicity of positive periodic solutions in the superlinear indefinite case via coincidence degree. Journal of Differential Equations [Internet]. 2017 ;262:4255 - 4291. Available from: http://www.sciencedirect.com/science/article/pii/S0022039617300219
Ansini N, Dal Maso G, Zeppieri CI. New results on Gamma-limits of integral functionals. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/5880

Pages

Sign in